# SDR SWI2024F00084

- Difficulty date: November 8, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED AT CROSSBEAM AT FS549 BETWEEN RBL9-LBL9 (MARKED)   (C-CHECK RO 1/30/2024)   REMOVED CORROSION FROM CROSSBEAM AT FS549 BETWEEN RBL9-LBL9 REF. CRJ 700 SRM 51-21-06-001-001-A01.  THERE IS NO DAMAGE ALLOWED TO FLOOR SUPPORT STRUCTURE REF. CRJ 700 SRM 53-31-43-101-001-A02. REPAIRED CROSSBEAM AT FS549 BETWEEN RBL9 AND LBL9 REF REO 670-53-31-824 REV -- DATED 2023-12-08.  SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY.
